# SDR HNAA0300024

- Difficulty date: May 22, 2003
- Submitted: May 26, 2003
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 38,066 hours, 42,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Part serial: 95340H9224
- Condition: Cracked
- Location: Cockpit
- Part time: 18,620 hours, 20,131 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM THE F/O'S FRONT WINDSCREEN ELECTRICAL TERMINAL AREA FOLLOWED BY THE WINDSCREEN SHATTERING. REPLACED F/O'S WINDSCREEN.
